Thank you for the input.
I shall try my best to explain the condition. Often this is due to colored food or medicine. In some cases it can be due to fungal infection
.You need to observe it. . You can try yogurt with lactobacilli in it. This can correct the flora of the mouth & help with fungal infection. If the problem persists a review by doctor should be taken.
There are a variety of possible factors that can lead to changes in the color of the upper surface of the tongue. These include: antibiotic therapy, poor oral hygiene
, use of certain mouthwashes, toothpastes, antacids (or possibly chewable multi-vitamins
) and growth of bacterial or fungal organisms.
The discoloration is typically harmless, although it can be dramatic and alarming. If you are using a chewable form of vitamin supplement, you might try switching to a capsule/tablet that you swallow with water. Switching toothpaste or mouthwash formulations may be helpful. Finally, gentle brushing of the tongue with a toothbrush (you don`t need a tonguebrush although these are available)once a day can often control the color by removing the excess skin cells on the papilla (small, hair-like structures)of the tongue. This layer of cells is where most pigments or colored materials accumulate.
Hope this information will help you.
Wish your healthy life.
Any query, please feel free to ask.
It will be my privilege to assist you.